# SDR ZW0A0108610

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 3 CABIN FLOOR TRACK AT LBL 22 INCHES, STA 1096 TO 1309.  REPLACED CHAIR TRACK PER SRM 53-05 AND DRAWING CO3580.  INSTALLED SPLICE PER SRM 53-05, FIG 4F.
